# SDR UPS205561

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5754 · Leading Edge Devices
- Part: Upper Lug
- Condition: Corroded
- Location: Nr 5 K-Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, NR 5 K-FLAP O/B UPPER LUG CORRODED AT BONDING POINT.  REMOVED AND REPLACED NR 5 K-FLAP IAW UPS MM 27-81-01.
